A member asked:

I was giving clindamycin 150 mg 4x a day 4 tooth infection. ive had 3 bouts of severe cdiff in last 2 years. is this antibiotic safe?

A doctor has provided 1 answer
Dr. Tracy Berg answered

Specializes in General Surgery

C. diff colitis: C. Difficile colitis a serious health issue can be life threatening. When it recurs, there is usually a spore that is not being treated, that becomes the source of regrowth. Okay to ask for an infectious disease consult, a longer course of antibiotic, a stool culture for the c. Diff and possibly a second opinion. Probiotics help establish colonic bacterial environment that keeps the spores at bay

Answered 2/7/2015

3.2k views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more